# SDR DALA2025081206020

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,957 hours, 1,845 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 4 MASKS DEPLOYED IN FLIGHT ATTENDANTS CREW REST. CORRECTIVE ACTION: RE-SECURED PER A330 AMM 35-21-44. OK FOR SERVICE. (6181443)
